# SDR FDEA201510053069

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB STATION 89, 20" AFT AUXILIARY SPAR LOWER SKIN DENTED.  REPAIRED RT HORIZONTAL STAB STATION 89, 20"AFT AUXILIARY SPAR LOWER SKIN IAW SRM 55-10-01-1A & 51-70-10-06.  MAJOR REPAIR.
